Advanced

Claude Gratton, Infinite Regress Arguments

Proietti, Carlo LU (2012) In Cogency - Journal of Reasoning and Argumentation 4(1). p.213-215
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to specialist publication or newspaper
publication status
published
subject
keywords
Argumentation, Infinite regress
categories
Popular Science
in
Cogency - Journal of Reasoning and Argumentation
volume
4
issue
1
pages
213 - 215
publisher
Universidad Diego Portales
ISSN
0718-8285
language
English
LU publication?
yes
additional info
Reviewed Work(s): Infinite Regress Arguments (by Claude Gratton)
id
2a7a1caf-c3bd-4c86-90b4-ee5f093d2338 (old id 3412347)
date added to LUP
2016-04-01 13:08:27
date last changed
2018-11-21 20:12:40
@misc{2a7a1caf-c3bd-4c86-90b4-ee5f093d2338,
  author       = {Proietti, Carlo},
  issn         = {0718-8285},
  language     = {eng},
  number       = {1},
  pages        = {213--215},
  publisher    = {Universidad Diego Portales},
  series       = {Cogency - Journal of Reasoning and Argumentation},
  title        = {Claude Gratton, Infinite Regress Arguments},
  volume       = {4},
  year         = {2012},
}